Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Medicine for white patches on the body - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page.
Doctor :   Hi
Doctor :   HOW can I help you
User :   Hi
User :   Any specific medice for white patches on body
Doctor :   If we are talking of Vitiligo then you shall need to try the Steroid Creams along with the PUVA B therapy for
Doctor :   effective results
User :   "Vitillgo" i cannot understand. i am 36. it just appreaed couple of year back
Doctor :   the gerneralized discoloration of skin
Doctor :   where the pigmentation is lost will lead to the White change and this is called VITILIGO
Doctor :   skin loses melanin, the pigment that determines the color of your skin, hair and eyes.
Doctor :   the cells that produce melanin die or no longer form melanin causing slowly enlarging white patches of irregular shapes to appear on your skin.
Doctor :   Are you with me XXXXXXXX ?
Doctor :   I have to close this chat window as you have moved out of the chat. Please log in again if you need further medical advice.

Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor